On reducible monodromy representations of some generalized Lam\'{e} equation

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan Universit Kouichi Takemura Chuo University

Classical Analysis and ODEs mathscidoc:1803.05001

Mathematische Zeitschrift, 288, 679–688, 2018.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-03-18 13:42:25 uploaded by zjchen ] [ 496 downloads ] [ 0 comments ]
@inproceedings{zhijie2018on,
  title={On reducible monodromy representations of some generalized Lam\'{e} equation},
  author={Zhijie Chen, Ting-Jung Kuo, Chang-Shou Lin, and Kouichi Takemura},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318134225751216980},
  booktitle={Mathematische Zeitschrift},
  volume={288},
  pages={679–688},
  year={2018},
}
Zhijie Chen, Ting-Jung Kuo, Chang-Shou Lin, and Kouichi Takemura. On reducible monodromy representations of some generalized Lam\'{e} equation. 2018. Vol. 288. In Mathematische Zeitschrift. pp.679–688. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318134225751216980.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved